On symplectic cobordism of real projective plane.

Título inglés On symplectic cobordism of real projective plane.
Título español Cobordismo simpléctico del plano proyectivo.
Autor/es Bakuradze, Malkhaz
Organización Dep. Topol. Geom. "A. Razmadze" Inst. Mat., Tiflis, Georgia
Revista 0214-1493
Publicación 2000, 44 (1): 339-342, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This note answers a question of V. V. Vershinin concerning the properties of Buchstaber's elements Θ2i+1(2) in the symplectic cobordism ring of the real projective plane. It is motivated by Roush's famous result that the restriction of these elements to the projective line is trivial, and by the relationship with obstructions to multiplication in symplectic cobordism with singularities.
Clasificación UNESCO 121002
Palabras clave español Cobordismo ; Espacio proyectivo ; Geometría simpléctica
Código MathReviews MR1775769
Icono pdf Acceso al artículo completo